# SDR DXTA2024102400930

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 623 hours, 440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scissors
- Condition: Failed
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR LIFT SCISSORS CAME APART FOUND HARDWARE ON GROUND. CORRECTIVE ACTION; REINSTALLED MAIN CABIN DOOR LIFT LINK IAW CE-680A MM 52-15-15. OPS CHECK GOOD.
